# SDR CALA2024072600288

- Difficulty date: July 22, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 18,654 hours, 1,833 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 282992
- Part serial: 2085
- Condition: Faulted
- Location: Mlg
- Part time: 18,615 hours, 1,830 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS: AFTER GEAR RETRACTION GOT "GEAR DISAGREE & GEAR DOOR" EICAS. SYNOPTIC SHOWS MLG DOORS OPEN. CAN FEEL VIBRATION/BUFFET.   DMC-B787-A-32-30-F1-05A-421A-A  ACP GEAR DR TEST ,AFT TEST MESSAGE SHOWED NOT ACTIVE ON INBOUND FLIGHT DECK EFECTS PAGE, CYCED GEAR LEVER 2 TIMES, NO MESSAGES, GEAR DOOR OPS CHKD NORMAL. ON CREW DEBRIEF CAPT SAID THEY FLEW WITH GEAR HANDLE UP POSITION, GEAR (3) ALL UP, NLG DOORS CLOSED & BOTH MAIN GEAR DOORS DOWN .  WHEN CREW PUT GEAR HANDLE IN DOWN POSITION,  NLG OPS NORMAL & MLG DROPPED TO LANDING POSITION & GEAR DOORS CLOSED, ALL STATUS MESSAGES CLEARED. PLACED PLANE INTO AIR MODE IAW AMM 32-09-00-06A-721B-A. IN REF AMM 07-11-01-00A-912A-A, PREPARED PLANE FOR JACKING AT POINT A, B, C, AND AUXILLARY D. JACKED PLANE TO 40 TONS LT MAIN, 60 TONS RT MAIN, & 15 TONS TAIL. RT & LT MAIN JACKS POPPED OR JUMPED. CREW NOTIFIED ENGINEERING PROVIDED THE INCORRECT CENTER OF GRAVITY. PLANE RETURNED TO GROUND AWAITING NEW CG.
